Table of Contents
ISRN High Energy Physics
Volume 2012 (2012), Article ID 725318, 13 pages
http://dx.doi.org/10.5402/2012/725318
Research Article

Physical Investigation of on Nuclear Dynamics Equations in Nanoenergy Reactors Using a High D-O-F Variable Separation Protocol along with the Boubaker Polynomials Expansion Scheme BPES

1Department of Physics, Federal University of Technology, Minna, Niger State, Nigeria
2Ecole Superieure des Sciences et Techniques de Tunis (ESSTT)/63 Rue Sidi Jabeur 5100, Mahdia, Tunisia

Received 23 November 2011; Accepted 22 December 2011

Academic Editors: M. Della Morte, F.-H. Liu, and L. Marek-Crnjac

Copyright © 2012 O. M. Dada et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Marseguerra, E. Zio, F. Giacobbo, and E. Patteli, “Monte Carlo Simulation of radionuclides groundwater transport in presence of heterogeneities and nonlinearities,” http://lasar.cesnef.polimi.it/.
  2. The Neutron Transport Equation (Lecture Notes), http://www.engr.psu.edu/cde/courses/nuce521/nuce521_chapter1_reading.pdf.
  3. T. Kulikowska, “An introduction to the neutron transport Phenomena,” in Proceedings of the Workshop on Nuclear Data and Nuclear Reactors: Physics, Design and Safety, Trieste, Italy, 2000.
  4. E. Lewis and W. Miller, Computational Methods of Neutron Transport, American Nuclear Society, La Grange Park, Ill, USA, 1993.
  5. G. I. Bell and S. Glasstone, Nuclear Reactor Theory, Van Nostrand Reinhold Company, New York, NY, USA, 1970.
  6. R. J. J. Stammler and M. J. Abbate, Methods of Steady State Reactor Physics in Nuclear Design, Academic Press, New York, NY, USA, 1983.
  7. S. H. Levine, “Basic thermal reactor physics and safety,” in Proceedings of the Workshop on Nuclear Reactors—Physics, Design and Safety, World Scientific, 1991.
  8. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, UK, 1960.
  9. B. Davison and J. B. Sykes, Neutron Transport Theory, Oxford University Press, London, UK, 1957.
  10. L. B. Jaffel and A. Vidal-Madjar, “New developments in the discrete ordinate method for the resolution of the radiative transfer equation,” Astronomy and Astrophysics, vol. 220, no. 1-2, pp. 306–312, 1989. View at Google Scholar
  11. K. M. Case and R. D. Hazeltine, “Fourier transform methods in linear transport theory,” Journal of Mathematical Physics, vol. 12, no. 9, pp. 1970–1980, 1971. View at Google Scholar · View at Scopus
  12. L. Debnath, Integral Transforms and Their Applications, CRC Press, Boca Raton, Fla, USA, 1995.
  13. A. V. Cardona and M. T. Vilhena, “A solution of linear transport equation using Chebyshev polynomials and Laplace transform,” Kerntechnik, vol. 59, no. 6, p. 278, 1994. View at Google Scholar
  14. A. D. Kim and A. Ishimaru, “A chebyshev spectral method for radiative transfer equations applied to electromagnetic wave propagation and scattering in a discrete random medium,” Journal of Computational Physics, vol. 152, no. 1, pp. 264–280, 1999. View at Publisher · View at Google Scholar · View at Scopus
  15. A. D. Kim and M. Moscoso, “Chebyshev spectral methods for radiative transfer,” SIAM Journal on Scientific Computing, vol. 23, no. 6, pp. 2074–2094, 2002. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Kadem, “Solving the one-dimensional neutron transport equation using Chebyshev polynomials and the Sumudu transform,” Analele Universitatii din Oradea. Fascicola Matematica, vol. 12, pp. 153–171, 2005. View at Google Scholar
  17. J. P. Boyd, Chebyshev and Fourier Spectral Methods, Dover, New York, NY, USA, 2nd edition, 2001.
  18. C. Bernardi and Y. Maday, Approximations Spectrales de Problèmes aux Limites Elliptiques, vol. 10 of Mathematics & Applications, Springer, Paris, France, 1992.
  19. B. Davison and J. B. Sykes, Neutron Transport Theory, Oxford University Press, London, UK, 1957.
  20. A. Kadem, “Analytical solutions for the neutron transport using the spectral methods,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 16214, 11 pages, 2006. View at Publisher · View at Google Scholar
  21. K. M. Mokhtar, Mathematical Topics in Neutron Transport Theory, World Scientific Publishing, Singapore, Singapore, 1997.
  22. P. Barry and A. Hennessy, “Meixner-type results for Riordan arrays and associated integer sequences, section 6: the Boubaker polynomials,” Journal of Integer Sequences, vol. 13, pp. 1–34, 2010. View at Google Scholar
  23. M. Agida and A. S. Kumar, “A Boubaker polynomials expansion scheme solution to random Love's equation in the case of a rational Kernel,” Electronic Journal of Theoretical Physics, vol. 7, no. 24, pp. 319–326, 2010. View at Google Scholar · View at Scopus
  24. A. Yildirim, S. T. Mohyud-Din, and D. H. Zhang, “Analytical solutions to the pulsed Klein-Gordon equation using Modified Variational Iteration Method (MVIM) and Boubaker Polynomials Expansion Scheme (BPES),” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2473–2477, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. J. Ghanouchi, H. Labiadh, and K. Boubaker, “An attempt to solve the heat transfer equation in a model of pyrolysis spray using 4q-order m-boubaker polynomials,” International Journal of Heat and Technology, vol. 26, no. 1, pp. 49–53, 2008. View at Google Scholar · View at Scopus
  26. O. B. Awojoyogbe and K. Boubaker, “A solution to Bloch NMR flow equations for the analysis of hemodynamic functions of blood flow system using m-Boubaker polynomials,” Current Applied Physics, vol. 9, no. 1, pp. 278–283, 2009. View at Publisher · View at Google Scholar · View at Scopus
  27. H. Labiadh and K. Boubaker, “A sturm-liouville shaped characteristic differential equation as a guide to establish a quasi-polynomial expression to the Boubaker polynomials,” Differential Equations and Control Processes, vol. 2, pp. 117–133, 2007. View at Google Scholar
  28. S. Slama, J. Bessrour, M. Bouhafs, and K. B. B. Mahmoud, “Numerical distribution of temperature as a guide to investigation of melting point maximal front spatial evolution during resistance spot welding using boubaker polynomials,” Numerical Heat Transfer A, vol. 55, no. 4, pp. 401–408, 2009. View at Publisher · View at Google Scholar · View at Scopus
  29. S. Slama, M. Bouhafs, and K. B. Ben Mahmoud, “A boubaker polynomials solution to heat equation for monitoring A3 point evolution during resistance spot welding,” International Journal of Heat and Technology, vol. 26, no. 2, pp. 141–145, 2008. View at Google Scholar · View at Scopus
  30. S. Tabatabaei, T. Zhao, O. B. Awojoyogbe, and F. O. Moses, “Cut-off cooling velocity profiling inside a keyhole model using the Boubaker polynomials expansion scheme,” International Journal of Heat and Mass Transfer, vol. 45, no. 10, pp. 1247–1251, 2009. View at Publisher · View at Google Scholar · View at Scopus
  31. S. Fridjine and M. Amlouk, “A new parameter: an abacus for optimizing PVT hybrid solar device functional materials using the boubaker polynomials expansion scheme,” Modern Physics Letters B, vol. 23, no. 17, pp. 2179–2191, 2009. View at Publisher · View at Google Scholar · View at Scopus
  32. A. Belhadj, J. Bessrour, M. Bouhafs, and L. Barrallier, “Experimental and theoretical cooling velocity profile inside laser welded metals using keyhole approximation and Boubaker polynomials expansion,” Journal of Thermal Analysis and Calorimetry, vol. 97, no. 3, pp. 911–915, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. A. Belhadj, O. F. Onyango, and N. Rozibaeva, “Boubaker polynomials expansion scheme-related heat transfer investigation inside keyhole model,” Journal of Thermophysics and Heat Transfer, vol. 23, no. 3, pp. 639–640, 2009. View at Publisher · View at Google Scholar · View at Scopus
  34. A. S. Kumar, “An analytical solution to applied mathematics-related Love's equation using the Boubaker polynomials expansion scheme,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1755–1761, 2010. View at Publisher · View at Google Scholar · View at Scopus
  35. A. Milgram, “The stability of the Boubaker polynomials expansion scheme (BPES)-based solution to Lotka-Volterra problem,” Journal of Theoretical Biology, vol. 271, no. 1, pp. 157–158, 2010. View at Publisher · View at Google Scholar · View at Scopus